BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 5, Issue Number: 1

Volume: 5, Issue: 1 (1 Articles)

Research Article
Title: A new proof of Gronwall inequality with Atangana-Baleanu fractional derivatives
Authors: Süleyman Öğretçi, Yasemin Başcı and Adil Mısır
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (JAN 2020), pp:001-005
DOI: x
Viewed: (592) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul